| Catalog Number |
542-11-52E |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
01/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that patient's right hip was revised due to a grossly loose stem and retroverted shell.